# SDR SIMA20171110001

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 30,695 hours, 26,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 72988
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT OVERWING EXIT LIGHTS INOP. REMOVED AND REPLACED NR 4 BATTERY AND CHARGER IAW WORKCARD 33-700-19 OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 19592.
